Go to:
Logótipo
Comuta visibilidade da coluna esquerda
Você está em: Start > Publications > View > Complexity of the identity checking problem for finite semigroups
Publication

Complexity of the identity checking problem for finite semigroups

Title
Complexity of the identity checking problem for finite semigroups
Type
Article in International Scientific Journal
Year
2009
Authors
Almeida, J
(Author)
FCUP
View Personal Page You do not have permissions to view the institutional email. Search for Participant Publications View Authenticus page Without ORCID
Volkov, MV
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Goldberg, SV
(Author)
Other
The person does not belong to the institution. The person does not belong to the institution. The person does not belong to the institution. Without AUTHENTICUS Without ORCID
Journal
Vol. 158
Pages: 605-614
ISSN: 1072-3374
Publisher: Springer Nature
Indexing
Publicação em ISI Web of Knowledge ISI Web of Knowledge
Other information
Authenticus ID: P-007-QA2
Abstract (EN): We prove that the identity checking problem in a finite semigroup S is co-NP-complete whenever S has a nonsolvable subgroup or S is the semigroup of all transformations on a 3-element set. Bibliography: 31 titles. © 2009 Springer Science+Business Media, Inc.
Language: English
Type (Professor's evaluation): Scientific
Documents
We could not find any documents associated to the publication.
Related Publications

Of the same journal

Profinite groups associated with weakly primitive substitutions (2007)
Article in International Scientific Journal
Almeida, J
On Constrained Impulsive Control Problems: Controlling System Jumps (2010)
Article in International Scientific Journal
Aram Arutyunov; Dmitry Karamzin; F. Lobo Pereira
On constrained impulsive control problems (2010)
Article in International Scientific Journal
Arutyunov, AV; Karamzin, DY; Pereira, FL
Generic Profit Singularities in Time-Averaged Optimization for Cyclic Processes in Polydynamical Systems (2014)
Article in International Scientific Journal
Davydov, AA; Mena Matos, H; Moreira, CS
Euclidean Jordan Algebras with Strongly Regular Graphs (2004)
Article in International Scientific Journal
Domingos Moreira Cardoso; Luís Almeida Vieira

See all (7)

Recommend this page Top
Copyright 1996-2024 © Reitoria da Universidade do Porto  I Terms and Conditions  I Acessibility  I Index A-Z  I Guest Book
Page created on: 2024-05-26 18:32:18 | Acceptable Use Policy | Data Protection Policy | Complaint Portal